# SDR MASA2010062200674

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 14,800 hours, 11,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  MX CLEANED & LUBED PAX DOOR ROLLER.
